Why has my face shape changed with Restylane?

hi, got restalyne injections in my tear throughs and marionette lines about a month ago and have been feeling really unhappy with the results. However, when I look at a video right before my fillers, I think I look even worse! I think the pros of restalyne was that it made my eyes look less sunken in and restored kind of a youthful look, however, it has made my face look fat and no longer gaunt. Is there a way that I can take some out? Or that the marionette line filler caused this?

Doctor Answers 3

Restylane Reversal

Hi Somad.  It's very common for us to hear from patients with your story that are unhappy with injections.  It's also very happy to remedy the situation.  

Restylane, Juvederm, Perlane and the like are Hyaluronic acid based fillers and thus can be easily reversed using Vitrase or another form of Hyaluronidase.  

To see an example of before and after photos of a Los Angeles Juvederm patient that underwent Juvederm reversal, click on the link below.  


Los Angeles Facial Plastic Surgeon
4.5 out of 5 stars 8 reviews

Restylane Injections under Eyes and Marionette Lines

It sounds as if the Restylane had a good effect under the eyes but too much was placed in the nasolabial folds.  I usually prefer injecting the mid-face to avoid this fullness.  You should definitely return to have some Vitrase injected to dissolve the product.  Best, Dr. Green

Restylane

Hi Somad1234, I am sorry to hear that you are not happy with your results. It is impossible to comment without any photos. I highly recommend that you return to see your physician injector. It would be best to discuss your concerns with him/her. Together you can decide the best treatment course. It is possible to dissolve the Restylane with hyaluronidase. Take Care!

Anne Marie Tremaine, MD
Naples Dermatologic Surgeon

These answers are for educational purposes and should not be relied upon as a substitute for medical advice you may receive from your physician. If you have a medical emergency, please call 911. These answers do not constitute or initiate a patient/doctor relationship.